# SDR TWAA0003735

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR SUPPORT AT STA 1155, BETWEEN NUMBER 3 AND 4 GALLEYS TIE DOWN TRACK.  REPLACED FLOOR SUPPORT PER SPM 6-70-01.  PRIMED AND PAINTED PER SRM 51-10-03.
